MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ONLINE TDM METHOTREXATE; ENZYME IMMUNOASSAY, METHOTREXATE

ROCHE DIAGNOSTICS ONLINE TDM METHOTREXATE; ENZYME IMMUNOASSAY, METHOTREXATE
Catalog Number 09230815190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas c 303 analytical unit serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable online tdm methotrexate result from the cobas c 303 analytical unit for two patients.Patient 1's initial result with the patient sample at a 1:10 dilution was 3.31 umol/l, and the repeat result was 1.25 umol/l, accompanied by a data flag.Patient 2's initial result on (b)(6) 2026 was 1.18 umol/l.The first repeat result with the patient sample at 1:10 dilution was 4.32 umol/l.The second repeat result using the decreased option was 4.37 umol/l.

Brand Name
ONLINE TDM METHOTREXATE
Common Device Name
ENZYME IMMUNOASSAY, METHOTREXATE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24807176
Report Number1823260-2026-01326
Device Sequence Number10707718
Product Code LAO
UDI-Device Identifier07613336224823
UDI-Public07613336224823
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K233454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09230815190
Device Lot Number906763
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer05/22/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown